DAY ONE: Wednesday, July 8, 2009

4:45 a.m. – 5:30 a.m.	Load the buses (3) at Buffalo High School
5:30 a.m. – 12:30 p.m.	Travel to Manitowoc, WI (360 miles/6 1/2 hours of straight driving)
12:30 p.m.	Board the S.S. Badger to cross Lake Michigan.
1:15 p.m. – 6:15 p.m.	Travel across Lake Michigan on the ferry (4 hour crossing) - \$5.00 cash handed to each person in the group for lunch - Lose one (1) hour for Eastern Standard Time
6:30 p.m. – 8:30 p.m.	Travel to Traverse City, MI (97 miles/2 hour drive)
8:30 p.m. – 9:00 p.m.	Director will decide if the group stops for dinner on own in the Grand Traverse Mall Food Court (student expense)
9:30 p.m.	Check into the Days Inn & Suites Traverse City
10:00 p.m. – 10:30 p.m.	Swim in the hotel's indoor pool

DAY TWO: Thursday, July 9, 2009

7:00 a.m. – 7:30 a.m. 7:30 a.m. – 8:00 a.m. 8:00 a.m. – 8:20 a.m.	Bus #1 deluxe continental breakfast served in the hotel lobby Bus #2 deluxe continental breakfast served in the hotel lobby Bus #3 deluxe continental breakfast served in the hotel lobby	
8:30 a.m. – 9:30 a.m.	Travel to Empire, MI (25 miles/45 minutes of straight driving)	
9:30 a.m. – 10:45 a.m.	Arrive Sleeping Bear Sand Dunes Visitor's Center (movie, rest break, guide).Free Time at the Dunes.	
11:30 a.m. – 12:30 a.m.	Drive to Grand Traverse Mall (34 miles/45 minutes of straight driving)	
12:30 p.m. – 1:30 p.m.	Lunch on own in the Grand Traverse Mall food court (student expense)	
1:30 p.m. – 2:00 p.m.	Drive to Interlochen Center for the Arts (11 miles/30 minutes of straight driving)	
2:00 p.m. – 3:00 p.m.	Visit Interlochen Center for the Arts	
3:00 p.m. – 3:30 p.m.	Travel back to the hotel (17 miles or 45 minutes of straight driving)	
3:30 p.m. – 4:00 p.m.	Members of the band must change into their uniforms	
4:15 p.m. – 5:15 p.m.	Dinner on own at the National Cherry Festival Fair (student expense)	
5:15 p.m. – 5:30 p.m.	Walk to F & M Park	
6:00 p.m.	Arrive F & M Park, un-load and warm-up	
6:45 p.m. or later	Step-off for the Junior Royale Parade - Parade ends at 8:30 p.m.	
8:30 p.m. – 8:45 p.m.	Travel back to the hotel or return to the National Cherry Festival Fair (director decides)	
9:00 p.m. – 10:30 p.m.	Swim in the hotel's indoor pool	

DAY THREE: Friday, July 10, 2009

6:00 a.m. – 6:30 a.m. 6:30 a.m. – 7:00 a.m. 7:00 a.m. – 7:20 a.m. 7:30 a.m. – 10:00 a.m.	Bus #2 deluxe continental breakfast served in the hotel lobby Bus #3 deluxe continental breakfast served in the hotel lobby Bus #1 deluxe continental breakfast served in the hotel lobby Drive to Mackinaw City, MI (104 miles/2 ½ hours of straight driving)
10:00 a.m. – 10:15 a.m.	Ferry ride to Mackinaw Island - Shop, rent bike, skip stones, walk, get fudge, lunch (student expense)
3:00 p.m. – 3:15 p.m.	Ferry ride back to Mackinaw City
3:30 p.m. – 6:00 p.m.	Travel back to Traverse City (104 miles/2 ¹ / ₂ hours of straight driving)
6:00 p.m.	Arrive at Thirlby Field (bewteen 13th and 14th Streets)
6:30 p.m. – 10:00 p.m.	Watch the Cherryland Band Classic DCI Show - Dinner on own (student expense)
10:00 p.m.	Travel back to the hotel (3 miles/10 minutes of straight driving)

DAY FOUR: Saturday, July 11, 2009

7:00 a.m. – 7:30 a.m. 7:30 a.m. – 8:00 a.m. 8:00 a.m. – 8:30 a.m.	Bus #3 deluxe continental breakfast served in the hotel lobby Bus #1 deluxe continental breakfast served in the hotel lobby Bus #2 deluxe continental breakfast served in the hotel lobby
<u>_:a.m:</u> a.m.	Check out of the hotel and load the buses
<u>_:a.m:</u> a.m.	Travel to F & M Park
<u>; a.m ; a.m</u> .	Arrive at the Cherry Royale Parade and warm-up
<u>_:a.m:</u> a.m.	March in the Cherry Royale Parade
:p.m: p.m.	Lunch at the Grand Traverse Mall (student expense)
: p.m: p.m. 7	Fravel to Lisle, IL (340miles/6 hours of straight driving)Gain one (1) hour for Central Standard Time
1 hour stop	Dinner stop (student expense)
9:00 p.m.	Check into the Hilton Lisle/Naperville
9:15 a.m. – 11:00 p.m.	Swim in the hotel's indoor pool

DAY FIVE: Sunday, July 12, 2009

8:00 a.m. – 8:50 a.m.	Entire group eats the breakfast buffet
9:00 a.m. – 10:00 a.m.	Travel to downtown Chicago (32 miles/45 minute drive)
10:00 a.m. – 1:00 p.m.	Visit the Museum of Science and Industry (IMAX included) - Lunch on own (student expense).
1:30 p.m. – 2:30 p.m.	Aerial view of downtown Chicago from Sears Tower Observation Deck

2:45 pm – 3:45 p.m.	Travel to Briar Street Theatre (4 miles/15 minute drive time)
<mark>4:00 pm – 5:45 p.m.</mark>	Watch a live performance by The Blue Man Group
5:45 p.m. – 6:30 p.m.	Travel to the downtown Chicago (4 miles/15 minute drive time)
6:30 p.m. – 7:00 p.m.	Board the Entertainment Cruises's Mystic Blue ship
7:00 p.m. – 9:00 p.m.	Dinner and dance cruise (DJ and Buffet) on Lake Michigan
9:15 p.m. – 10:00 p.m.	Travel back to the hotel (32 miles/45 minute drive)
10:15 a.m. – 11:00 p.m.	Swim in the hotel's indoor pool

DAY SIX, Monday, July 13, 2009

8:00 a.m. – 9:00 a.m.	Entire group eats the breakfast buffet
9:00 a.m. – 9:30 a.m.	Check out of the hotel and load the buses
9:30 a.m. – 7:00 p.m.	Travel back to Buffalo, MN (459 miles/8 hours of straight driving) - 30 minute rest stop will be made after lunch
1 hour	Lunch stop at the East Towne Mall Food Court (student expense)
7:00 pm	Arrive back at Buffalo High School and unload the buses